| Catalog Number |
367925 |
| Medical Device Problem Code |
Improper Chemical Reaction (2952)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Report 4 of 4: it was reported while using bd vacutainer® sodium fluoride/potassium oxalate 15mg/12mg, one (1) tube hemolyzed.There was no health impact or consequences reported.
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be file.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: bd had not received any samples for investigation.Therefore, a total of 100 retained samples were visually inspected, and no issues were identified.Complaints for sample quality are under statistical control for the month of november 2025.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: hemolysis.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.Bd quality will continue to monitor sample quality complaints.